# SDR UALA2013052003445

- Difficulty date: May 19, 2013
- Submitted: June 17, 2013
- Operation: Air carrier
- Aircraft: N778UA
- Make and model: Boeing 777222
- Aircraft serial: 26940
- Aircraft time: 69,577 hours, 12,168 cycles
- Engine: Pwa PW4077
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Indicator
- Part number: 372079001
- Part serial: 39
- Condition: Faulty
- Location: Horizontal Stab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

F/O HORIZONTAL STAB TRIM INDICATOR HAS TWO INDICATIONS.  CYCLED CIRCUIT BREAKER, NO HELP. CAPT OPS NORMAL.  REPLACED F/O STAB TRIM INDICATOR IAW MM AND OPS NORMAL.
